# SDR C2XA03IA078

- Difficulty date: July 31, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145
- Aircraft serial: 145091
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - DURING PREFLIGHT INSPECTION THE CREW NOTICED THAT THE FORWARD 3 STRIPS OF FLOOR PROXIMITY LIGHTING DID NOT ILLUMINATE.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NR 2 BATTERY TO BE LOOSE IN THE BATTERY CHARGER.  THE BATTERY WAS RE-SECURED AND THE LIGHTING SYSTEM OPERATIONALLY CHECKED GOOD.
